CONTENTS: SANKHYA Series A, Volume 64, Part 1, February 2002




Title: Nonparametric inference for a class of stochastic partial differential equations based on discrete observations
Author(s): B.L.S. Prakasa Rao
Series: A
Volume: 64
Part: 1
Page No.: 1--15
Year: 2002
AMS Subject Classification: 62M40, 60H15
Paper in PDF  | Summary of Paper

Title: Edgeworth approximation in the o-u process
Author(s): Yoshihide Kakizawa
Series: A
Volume: 64
Part: 1
Page No.: 16--41
Year: 2002
AMS Subject Classification: 62E20, 62M05
Paper in PDF  | Summary of Paper

Title: On extremal problems and best constants in moment inequalities
Author(s): Rustam Ibragimov, Shaturgun Sharakhmetov
Series: A
Volume: 64
Part: 1
Page No.: 42--56
Year: 2002
AMS Subject Classification: 60E15, 60F25, 60G50
Paper in PDF  | Summary of Paper

Title: Necessary and sufficient conditions on the properiety of posterior distributions for generalized linear mixed models
Author(s): Ming-Hui Chen, Qi-Man Shao, Daming Xu
Series: A
Volume: 64
Part: 1
Page No.: 57--85
Year: 2002
AMS Subject Classification: 62A15, 62E15, 62J12
Paper in PDF  | Summary of Paper

Title: Ill-conditioned design and unidentifiability
Author(s): Somesh Das Gupta, Abhijit Dasgupta
Series: A
Volume: 64
Part: 1
Page No.: 86--94
Year: 2002
AMS Subject Classification: 62J05, 62K99, 62F15
Paper in PDF  | Summary of Paper

Title: An optimal estimating equation with unspecified variances
Author(s): Anup Dewanji, Lue Ping Zhao
Series: A
Volume: 64
Part: 1
Page No.: 95--108
Year: 2002
Paper in PDF  | Summary of Paper

Title: The behaviour of linear model selection tests under globally non-nested hypotheses
Author(s): Mitchell R. Watnik, Wesley O. Johnson
Series: A
Volume: 64
Part: 1
Page No.: 109--138
Year: 2002
AMS Subject Classification: 62J05, 62F05, 62J15
Paper in PDF  | Summary of Paper

Title: A simple conservative and robust solution of the Behrens-Fisher problem
Author(s): Harold Ruben
Series: A
Volume: 64
Part: 1
Page No.: 139--155
Year: 2002
AMS Subject Classification: 62F03, 62F25
Paper in PDF  | Summary of Paper

Title: Bivariate exponential distributions using linear structures
Author(s): Srikanth K. Iyer, D. Manjunath, R. Manivasakan
Series: A
Volume: 64
Part: 1
Page No.: 156--166
Year: 2002
AMS Subject Classification: 62E10, 62H05, 62N05
Paper in PDF  | Summary of Paper

Title: On large deviations of U-statistics and their projections
Author(s): L. Baringhaus, R. Rank
Series: A
Volume: 64
Part: 1
Page No.: 167--170
Year: 2002
AMS Subject Classification: 60F10, 62F05
Paper in PDF  | Summary of Paper

Title: Review of Analysis of Multivariate Survival Data by P. Houggard
Author(s): Anup Dewanji
Series: A
Volume: 64
Part: 1
Page No.: 171--174
Year: 2002
Paper in PDF
Title: Review of Stat Labs: Mathematical Statistics Through Applications by Deborah Nolan and Terry Speed
Author(s): Somesh Das Gupta
Series: A
Volume: 64
Part: 1
Page No.: 175--177
Year: 2002
Paper in PDF
Title: Review of Sequential Monte Carlo Methods in Practice by Arnaud Doucet, Nando De Freitas and Neil Gordon
Author(s): Mohan Delampady
Series: A
Volume: 64
Part: 1
Page No.: 178
Year: 2002
Paper in PDF
Title: Review of Statistics of Random Process (Second Edition) by Lipster and Shiryaev
Author(s): R.L. Karandikar
Series: A
Volume: 64
Part: 1
Page No.: 179
Year: 2002
Paper in PDF
Title: Review of Probability for Statisticians by Galen R. Shorack
Author(s): Arup Bose
Series: A
Volume: 64
Part: 1
Page No.: 180--181
Year: 2002
Paper in PDF